File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: The first negative coefficients of symmetric square L-functions

TitleThe first negative coefficients of symmetric square L-functions
Authors
KeywordsFourier Coefficients Of Modular Forms
Issue Date2012
PublisherSpringer Verlag Dordrecht. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=1382-4090
Citation
Ramanujan Journal, 2012, v. 27 n. 3, p. 419-441 How to Cite?
AbstractLet n sym2f be the greatest integer such that b.λ sym2 f(n) ≥ 0 for all n
Persistent Identifierhttp://hdl.handle.net/10722/156284
ISSN
2015 Impact Factor: 0.563
2015 SCImago Journal Rankings: 0.782
ISI Accession Number ID
Funding AgencyGrant Number
l'Institut Elie Cartan Nancy (IECN)
Funding Information:

The authors are grateful to the referee for carefully reading the manuscript and detailed comments. Lau and Liu wish to thank l'Institut Elie Cartan Nancy (IECN) for the hospitality and support during the preparation of this article. We would like to acknowledge E. Kowalski for his unpublished work [12], which constitutes the base of Sect. 2 here.

References

 

DC FieldValueLanguage
dc.contributor.authorLau, YKen_US
dc.contributor.authorLiu, JYen_US
dc.contributor.authorWu, Jen_US
dc.date.accessioned2012-08-08T08:41:10Z-
dc.date.available2012-08-08T08:41:10Z-
dc.date.issued2012en_US
dc.identifier.citationRamanujan Journal, 2012, v. 27 n. 3, p. 419-441en_US
dc.identifier.issn1382-4090en_US
dc.identifier.urihttp://hdl.handle.net/10722/156284-
dc.description.abstractLet n sym2f be the greatest integer such that b.λ sym2 f(n) ≥ 0 for all n <n sym2f and (n,N) equals 1, where b.lambda sym2f(n) is the nth coefficient of the Dirichlet series representation of the symmetric square L-function L(s,sym 2f) associated to a primitive form f of level N and of weight k. In this paper, we establish the subconvexity bound:n sym2f <(k 2N 2) 40/113 where the implied constant is absolute. © 2011 Springer Science+Business Media, LLC.en_US
dc.languageengen_US
dc.publisherSpringer Verlag Dordrecht. The Journal's web site is located at http://springerlink.metapress.com/openurl.asp?genre=journal&issn=1382-4090en_US
dc.relation.ispartofRamanujan Journalen_US
dc.subjectFourier Coefficients Of Modular Formsen_US
dc.titleThe first negative coefficients of symmetric square L-functionsen_US
dc.typeArticleen_US
dc.identifier.emailLau, YK:yklau@maths.hku.hken_US
dc.identifier.authorityLau, YK=rp00722en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1007/s11139-011-9318-xen_US
dc.identifier.scopuseid_2-s2.0-84858996770en_US
dc.identifier.hkuros206538-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-84858996770&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume27en_US
dc.identifier.issue3en_US
dc.identifier.spage419en_US
dc.identifier.epage441en_US
dc.identifier.isiWOS:000302266800011-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridLau, YK=35724053400en_US
dc.identifier.scopusauthoridLiu, JY=54381809800en_US
dc.identifier.scopusauthoridWu, J=35216450200en_US
dc.identifier.citeulike10031837-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats